# SDR YENA20141126263

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 3,205 hours, 919 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 580059601
- Condition: Failed
- Location: Galley
- Part time: 3,215 hours, 923 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING PLASTIC ODOR IN FWD GALLEY WHEN COFFEE POTS TURNED ON. ALSO PANEL ABOVE COFFEE POTS FELT EXTREMELY HOT.  TURNED COFFEE POTS OFF & ODOR WENT AWAY.  ACCOMPLISHED INSP OF ACFT IAW TSM 05-50-00-810-831, FOUND FWD COFFEE MAKER 105 INOPERATIVE. R & R NR 105 COFFEEMAKER IAW AMM 25-35-15.  OPS CHECK NORMAL.
